Foto del docente

Giovanni Cupini

Full Professor

Department of Mathematics

Academic discipline: MAT/05 Mathematical Analysis

Publications

Cupini, Giovanni; Marcellini, Paolo*; Mascolo, Elvira, Nonuniformly elliptic energy integrals with p,q-growth, «NONLINEAR ANALYSIS», 2018, 177, pp. 312 - 324 [Scientific article]Open Access

Cupini, Giovanni; Giannetti, Flavia; Giova, Raffaella; Passarelli di Napoli, Antonia*, Regularity results for vectorial minimizers of a class of degenerate convex integrals, «JOURNAL OF DIFFERENTIAL EQUATIONS», 2018, 265, pp. 4375 - 4416 [Scientific article]Open Access

Giovanni, Cupini; Ermanno, Lanconelli, Densities with the mean value property for sub-Laplacians: an inverse problem, in: Harmonic analysis, partial differential equations and applications., Cham, Birkhäuser/Springer, 2017, pp. 109 - 124 (APPLIED AND NUMERICAL HARMONIC ANALYSIS) [Chapter or essay]Open Access

Cupini, Giovanni; Giannetti, Flavia; Giova, Raffaella; Passarelli di Napoli, Antonia, Higher integrability for minimizers of asymptotically convex integrals with discontinuous coefficients, «NONLINEAR ANALYSIS», 2017, 154, pp. 7 - 24 [Scientific article]Open Access

Cupini, Giovanni; Leonetti, Francesco; Mascolo, Elvira, Local Boundedness for Minimizers of Some Polyconvex Integrals, «ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS», 2017, 224, pp. 269 - 289 [Scientific article]Open Access

Cupini, Giovanni; Marcellini, Paolo; Mascolo, Elvira, Regularity of minimizers under limit growth conditions, «NONLINEAR ANALYSIS», 2017, 153, pp. 294 - 310 [Scientific article]

Cupini, Giovanni; Lanconelli, Ermanno, On an inverse problem in potential theory, «ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI», 2016, 27, pp. 431 - 442 [Scientific article]

Cupini, Giovanni; Leonetti, Francesco; Mascolo, Elvira, Existence of weak solutions for elliptic systems with p,q-growth, «ANNALES ACADEMIAE SCIENTIARUM FENNICAE. MATHEMATICA», 2015, 40, pp. 645 - 658 [Scientific article]Open Access

Cupini, Giovanni; Marcellini, Paolo; Mascolo, Elvira, Local boundedness of minimizers with limit growth conditions, «JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS», 2015, 166, pp. 1 - 22 [Scientific article]

CUPINI, Giovanni; MASCOLO, Elvira, Local regularity for elliptic systems with p,q-growth, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2015, 2015, pp. 15 - 38 [Scientific article]Open Access

Bonfiglioli, Andrea; Citti, Giovanna; Cupini, Giovanni; Manfredini, Maria; Montanari, Annamaria; Morbidelli, Daniele; Pascucci, Andrea; Uguzzoni, Francesco; Polidoro Sergio, The Role of Fundamental Solution in Potential and Regularity Theory for Subelliptic PDE, in: Geometric Methods in PDE, Springer, 2015, 13, pp. 341 - 373 (atti di: Geometric methods in PDEs, Cortona, 27-31 maggio 2013) [Contribution to conference proceedings]Open Access

G. Cupini; P. Marcellini; E. Mascolo, Existence and regularity for elliptic equations under p,q-growth, «ADVANCES IN DIFFERENTIAL EQUATIONS», 2014, 19, pp. 693 - 724 [Scientific article]

M. Bramanti; G. Cupini; E. Lanconelli; E.Priola, Global L^p estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients, «MATHEMATISCHE NACHRICHTEN», 2013, 286, pp. 1087 - 1101 [Scientific article]

G. Cupini; P. Marcellini; E. Mascolo, Local boundedness of solutions to some anisotropic elliptic systems, in: RECENT TRENDS IN NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS II: STATIONARY PROBLEMS, PROVIDENCE, RI 02940 USA, American Mathematical Society, 2013, 595, pp. 169 - 186 (atti di: Workshop on Nonlinear Partial Differential Equations - on the occasion of the sixtieth birthday of Patrizia Pucci, Perugia (Italy), 28 maggio - 1 giugno 2012) [Contribution to conference proceedings]

M. Bianchini; G. Cupini, A relaxation result for non-convex and non-coercive simple integrals, «JOURNAL OF CONVEX ANALYSIS», 2012, 19, pp. 225 - 248 [Scientific article]

Latest news

At the moment no news are available.